# SDR UALA2012040202033

- Difficulty date: March 30, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,597 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1620 S18-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED.  REPAIRED AT BS 1620 S18-19R PER ECRA 5330-04224.
